# SDR AU971583

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 2810 · Fuel Storage
- Part: Fuel System
- Condition: Contaminated
- Location: Lt Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH FUEL TANK AND FUEL SYSTEM CONTAMINATED WITH SUGAR.
